# SDR 2001FA0000316

- Difficulty date: September 19, 2001
- Submitted: September 19, 2001
- Operation: General aviation
- Aircraft: N5362M
- Make and model: Cessna 152
- Aircraft serial: 15284562
- Aircraft time: 3,357 hours
- Engine: Lyc O235L2C
- Engine time: 3,357 hours
- Propeller: Mcauly 1A103TCM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 045100336
- Condition: Grooved
- Location: Engine
- Part time: 3,357 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1. DURING A ROUTINE INSPECTION, TWO ENGINE MOUNT DIAGONALS WERE FOUND TO HAVE WORN AREAS ON THEM CAUSED BY THE BATTERY TRAY FLEXING DOWN AGAINST THE MOUNT AND FROM A STAINLESS STEEL TAG ON THE OIL PRESSURE LINE.2. THE CLAMP THAT SUPPORTS THE BATTERY TRAY ON THE MOUNT SHOULD BE CHECKED ON A REGULAR BASIS TO MAKE SURE IT IS TIGHT AND WILL NOT ALLOW ANY CONTACT WITH THE MOUNT.3. ALL LINES ADJECENT TO THE MOUNT SHOULD BE CHECKED TO ENSURE THAT NO TAGS WILL CAUSE ANY CONTACT WITH THE MOUNT.
